# SDR DHL99724002

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U108
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION EXPERIENCED COMPLETE HYDRAULIC FLUID LOSS OF A SYSTEM.  FOUND LEFT MAIN GEAR LOCK OPERATION SEQUENCE VALVE CRACKED.  REMOVED AND REPLACED VALVE PER MM 32-32-31, OPS CHECK GOOD.
